Pointwise Properties of Martingales with Values in Banach Function Spaces

Mark Veraar*, Ivan Yaroslavtsev

*Corresponding author for this work

Research output: Chapter in Book/Conference proceedings/Edited volumeChapterScientificpeer-review

3 Citations (Scopus)
6 Downloads (Pure)

Abstract

In this paper we consider local martingales with values in a UMD Banach function space. We prove that such martingales have a version which is a martingale field. Moreover, a new Burkholder–Davis–Gundy type inequality is obtained.

Original languageEnglish
Title of host publicationProgress in Probability
PublisherBirkhauser Verlag Basel
Pages321-340
Number of pages20
DOIs
Publication statusPublished - 2019

Publication series

NameProgress in Probability
Volume74
ISSN (Print)1050-6977
ISSN (Electronic)2297-0428

Bibliographical note

Green Open Access added to TU Delft Institutional Repository ‘You share, we take care!’ – Taverne project https://www.openaccess.nl/en/you-share-we-take-care
Otherwise as indicated in the copyright section: the publisher is the copyright holder of this work and the author uses the Dutch legislation to make this work public.

Keywords

  • Burkholder-Davis-Gundy inequalities
  • Lattice maximal function
  • Local martingale
  • Quadratic variation
  • UMD Banach function spaces

Fingerprint

Dive into the research topics of 'Pointwise Properties of Martingales with Values in Banach Function Spaces'. Together they form a unique fingerprint.

Cite this